# SDR DL76L030040

- Difficulty date: January 9, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 24,653 hours, 3,980 cycles
- Engine: Pwa PW4060
- Engine time: 23,037 hours, 5,362 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 42D356
- Part serial: 1749
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND REACHING FL230 GOT EICAS CAUTION MSG, RT ENG FUEL FILTER. NO CHANGE WITH POWER REDUCTION.  REPLACED FUEL FILTER AND PRESSURE TRANSMITTER.
